# SDR AALA20100113MIA03

- Difficulty date: January 13, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 40,405 hours, 5,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FIRST CLASS GALLEY RIGHT HAND MISSING TRIM ON BEZEL AT LOWER SECTION.  REPLACED OUTER TRIM ON BEZEL.
